# SDR R61A2019020510143

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 37,523 hours, 23,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT CRUISE FL330. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 27-51-00-810-802-A, CLEARED INHIBITS AND PERFORMED FLAPS ACE 1 AND ACE 2 MESSAGES. CLEARED ON EICAS AT THIS TIME, OPS CHECK GOOD IAW AMM 27-51-01.
